MathSciNet Relay Station
MathSciNet bibliographic data
MR1195727 57N10 (57M99 57Q35)
Motto, Michael A sufficient condition for surfaces in $3$-manifolds to have unique prime decompositions. Proc. Amer. Math. Soc. 120 (1994), no. 4, 1275–1280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement